Facebook Pixel

Singulair and Suicide

By March 28, 2008 - 8:09am
Rate This

On Thursday, the Food and Drug Administration announced that they are conducting a probe into the popular allergy medication Singulair because it allegedly causes depression and leads to risk for suicides.

If I recall, several other drugs have lead to investigations for similar risks. Accutane comes to mind.

Has anyone taking Singulair experienced these types of symptoms?

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Related Checklists

Allergies Guide


Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!